# SDR WX0A1900010032397

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 69,188 hours, 36,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) BOTH AFT FA'S REPORT STRONG DIRTY SOCK SMELL DURING FINAL 10 MINUTES OF FLIGHT NO ILLNESS REPORTED / PERFORMED TC A32X-21-000-001 APU HAD NO SIGNS OF LEAKS WITH AND WITH OUT BLACK LIGHT, RAN APU NO ODOR DETECTED WITH PACK 1 OR 2. PERFORMED ENGINE RUNS NO ODOR WAS NOTED FROM EITHER PACK OR ENGINE BLEED. AFT GALLEY AND AFT LAVS HAD NO ODOR FWD GALLEY AND LAV HAD NO ODOR DURING APU RUN OR ENGINE RUNS NO ODOR WAS NOTED IN FLIGHT DECK OR ANYWHERE IN MAIN CABIN PASSENGER COMPARTMENT.
